# SDR REXA201000135

- Difficulty date: September 9, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 17,286 hours, 14,911 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT T/R UNLOCKED MESSAGE IN FLIGHT.  INSPECTED AND FOUND RT THRUST REVERSER DEFERRED IAW MEL 78-30-01 AUTH NR 28649 TO BE DONE CORRECTLY IAW 78-30-00-040-802.  OK FOR SERVICE.
